Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 101-111 (2016)

On the growth of solutions of some non-homogeneous linear differential equations

Benharrat Belaidi and Habib Habib

University of Mostaganem (UMAB)

Abstract: See full text of the paper.

Keywords: Differential equation, characteristic function, entire function, order of growth, hyper-order

Classification (MSC2000): 34M10; 30D35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition